# SDR QXEA2017062300429

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 24,671 hours, 26,543 cycles
- System (JASC): 3140 · Central Computers
- Part: Io Card
- Part number: C12432AA06
- Part serial: 332
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 35,380 hours, 36,873 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT APPROXIMATELY 15,000 FT MSL,  THE FUEL TEMP ON THE NR 2 ENGINE WENT FROM NORMAL TO +99 AND TURNED RED WITH THE BELL SOUNDING LIKE THE ENGINE FIRE BELL WAS ON CONTINUOUSLY.  AFTER APPROXIMATELY 2 MINUTES THE FUEL TEMP WENT BACK TO NORMAL AND THE BELL QUIT.  THERE WERE NO OTHER INDICATIONS OF A PROBLEM.  DURING THE TIME THE FUEL TEMP WAS HIGH.  ACCOMPLISHED THE EMERGENCY CHECKLIST WITH NO CHANGE IN THE TEMP INDICATION.  LANDING UNEVENTFUL.  AIRCRAFT REMOVED FROM SERVICE. RAN NR 2 ENGINE WITH NO FAULTS. STARTED NR 1 ENG WITH NR 2 ENGINE RUNNING, DASHES APPEARD FOR NR 2 FUEL TEMP OIL PSI IO,  NR 2 FAILED MESSAGE ON ED. REMOVED AND REPLACED THE NR  2 IO MODULE IAW  MTC 6314101.  OPS TESTED GOOD DURING ENGINE RUN.  RETURNED TO SERVICE.
